I've been on Ativan .5mg for a little over 2 months now.
I started taking 2pills before I went to bed at night the 1st time I used them. (60 pill bottle)
After that bottle ran out in one month, I got a refill and my Dr. insisted I just used 1 pill per night. (30 pill bottle)
That bottle ran out, and I got another refill.
Some nights I just take 1pill of 5mg... but some nights I take 2pills before bed.
My question is.
For only being on these for 2 months... will it be easy to get off them?
I dont want to rely on these for sleep. Is it possible for me to have really bad bad withdrawls for the short term I've been on them? Ive seen some youtube videos of people going through withdrawls and it looks TERRIBLE! But, I think they were LONG time users.
How long do you think withdrawls would last?
Thanks so much! =)
ps: if anyone would suggest a "tampering off" method for me that would be great too!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.